Alert archive / Colorado / Special Weather Statements in 2013

Special Weather Statement, NWS Denver/Boulder, CO

August 2, 2013Morgan County, Colorado

NWS Denver/Boulder, CO issued this special weather statement at Aug 2, 2013, 10:05 PM MDT for Morgan County, Colorado. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 2, 2013, 10:05 PM MDT (04:05 UTC)
Expired
Aug 2, 2013, 10:45 PM MDT
In force
40 min
Issued by
NWS Denver/Boulder, CO

County Morgan County, CO

The radar

The Cheyenne radar (KCYS), 105 km from the middle of the area, began a volume at 04:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 4.1 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2013-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2013-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -58 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
3462 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
-58 m²/s²
0-3 km storm-relative helicity
-45 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

359 
WWUS85 KBOU 030405
SPSBOU

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1005 PM MDT FRI AUG 2 2013
 
COZ042-044-030445-
NORTHEAST WELD COUNTY-MORGAN COUNTY-
1005 PM MDT FRI AUG 2 2013

THE NATIONAL WEATHER SERVICE HAS ISSUED A SIGNIFICANT WEATHER
ADVISORY FOR EXTREME NORTH CENTRAL MORGAN AND EASTERN WELD COUNTIES
UNTIL 1045 PM MDT.

AT 1004 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING 
A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF NEW RAYMER...OR 22 MILES 
NORTH OF FORT MORGAN...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

LAT...LON 4052 10391 4062 10396 4083 10359 4053 10359
TIME...MOT...LOC 0404Z 238DEG 20KT 4059 10382 

$$

MEIER

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this special weather statement went out at Aug 2, 8:19 PM MDT, 1 hour 46 minutes earlier.

Area forecast discussion, Aug 2, 8:19 PM MDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
819 PM MDT FRI AUG 2 2013

.UPDATE...CONVECTION CONTINUES TO FIRE ALONG THE FRONT RANGE THIS
EVENING. STRONGEST STORMS AND HIGHEST COVERAGE WAS OCCURRING IN
LARIMER AND WELD COUNTIES WHERE BETTER SURGE OF LOW LEVEL MOISTURE
HAD PUSHED ALL THE WAY BACK INTO THE FOOTHILLS. EVEN THE SHORT
RANGE MODELS WERE STRUGGLING WITH THIS SO BASED FORECAST HEAVILY
ON MESOSCALE AND RADAR ANALYSIS. HAVE INCREASED POPS FOR THE
NORTHERN FRONT RANGE DUE TO THE BETTER SURGE OF LOW LEVEL MOISTURE
THERE. CONVECTIVE ACTIVITY SHOULD SLOWLY DECREASE AFTER MIDNIGHT
BUT LIKE THE IDEA OF SOME POPS ALONG/EAST OF THE FRONT RANGE
THROUGH THE NIGHT.

&&

.AVIATION...CONVECTION AND THEIR ASSOCIATED BOUNDARIES WILL
CONTINUE TO BE MONITORED CLOSELY OVER THE NEXT FEW HOURS. CHANCE
OF STRATUS AND IFR CEILINGS 11Z-15Z DUE TO LOW LEVEL MOISTURE...
IF SURGE EVER MAKES IT THROUGH THE FRONT RANGE AIRPORTS.

&&

.HYDROLOGY...NORTHERN BURN SCAR...MAINLY HIGH PARK...WILL BE
SUSCEPTIBLE TO HEAVIER RAIN THIS EVENING WHICH COULD PRODUCE
FLOODING. THIS IS DUE TO EARLIER ARRIVAL OF DEEPER MOISTURE THERE.

&&

.PREV DISCUSSION... /ISSUED 316 PM MDT FRI AUG 2 2013/

SHORT TERM...AS EXPECTED...THE COLD FRONT OUT OF NE/SD HAS MOVED
INTO NORTHEASTERN COLORADO ALREADY...PUSHED QUICKER BY LAST NIGHT
AND THIS MORNINGS CONVECTION UP THERE. THIS IS ABOUT 12 HOURS
AHEAD OF WHAT THE GFS...ECMWF...NAM AND GEM MODELS HAD IT COMING
IN....THE HRRR AND THE RUC MODELS HAVE BEEN SHOWING AN EARLIER
ARRIVAL WITH EACH HOURLY RUN. HAVE ADJUSTED WIND AND WEATHER
GRIDS FOR AN EARLIER ARRIVAL.

A BUILDING UPPER RIDGE CONTINUES TO STRETCH FROM TEXAS NORTHWEST
INTO MONTANA TONIGHT INTO SATURDAY. HIGH SURFACE PRESSURE OVER THE
HIGH NORTHERN PLAINS WILL CONTINUE MOVING SOUTH AND PUSH THE COLD
FRONT FURTHER SOUTH DOWN THE EASTERN PLAINS OF COLORADO. FRONTAL
LIFT WILL CONTINUE PRODUCING ISOLATED SHOWERS AND THUNDERSTORMS
OVER THE PLAINS THROUGH TONIGHT WITH OROGRAPHIC LIFT KEEPING
ISOLATED STORMS GOING OVER THE HIGHER TERRAIN THROUGH THE
EVENING.

HIGHER MOISTURE WILL BE PUSHED IN FROM THE EAST THROUGH
SATURDAY...WITH PRECIPITABLE WATER CURRENTLY AROUND 0.7 INCHES AND
FORECASTED TO INCREASE TO NEAR 1.5 INCHES BY SATURDAY AFTERNOON.
THIS WILL HELP INCREASE CAPES UP TO NEAR 1500 J/KG OVER THE
PLAINS...THEN EASTERLY FLOW AT THE SURFACE TRANSITIONING TO
INCREASING SOUTHERLIES NEAR 700 MB THEN WESTERLIES NEAR 500 MB
WILL PROVIDE ENOUGH SHEAR FOR MAKING THE ENVIRONMENT ABLE TO
PRODUCE AND CARRY STRONGER STORMS. TEMPERATURES WILL BE COOLER AT
THE SURFACE OVER THE FOOTHILLS AND PLAINS TOMORROW WITH LOW 80S
EXPECTED. MOUNTAINS SHOULD STAY ABOVE THIS FRONTAL AIRMASS WITH
SIMILAR TEMPERATURES TO TODAY AND ISOLATED TO SCATTERED
CONVECTION. AREAS ALONG AND EAST OF THE CONTINENTAL DIVIDE WILL
SEE MORE WIDESPREAD SHOWERS AND STORMS WITH THE UPSLOPE FLOW.
RAINFALL AMOUNTS ARE EXPECTED TO BE GREATER WITH THE STRONG STORMS
WHERE A SINGLE STORM COULD PRODUCE HALF AN INCH OR MORE. THESE
STORMS WILL ALSO HAVE THE THREAT OF STRONG WINDS AND LARGE HAIL
UNDER TOMORROWS EXPECTED ENVIRONMENT. NAM MODEL IS AN OUTLIER
WITH THE FRONT AND SURFACE TROUGH MOVING BACK EAST INTO THE PLAINS
WHICH WOULD DRASTICALLY LOWER THE CHANCE OF PRECIPITATION ALONG
THE FOOTHILLS AND METRO AREAS. WITH THIS MODEL BEING THE ONLY ONE
SHOWING THIS PATTERN....WILL DISCOUNT FOR NOW...BUT NOT TOTALLY
DISREGARD THE POSSIBILITY.

LONG TERM...MID LEVEL SHORTWAVE TO MOVE ACROSS FAR EASTERN PLAINS
 SATURDAY EVENING. BEST CHANCE FOR STORMS DURING THE EVENING TO
BE ALONG AND AHEAD OF THE WAVE ACROSS FAR EASTERN PLAINS AND WILL
KEEP THE HIGHER POPS THERE. CAPE VALUES TO DECREASE DURING THE
EVENING TO LESS THAN 1000 J/KG...SO ANY THREAT FOR SEVERE STORMS
SHOULD HAVE ENDED. STILL POTENTIAL FOR STORMS TO PRODUCE BRIEF
HEAVY RAINFALL...ESPECIALLY FAR EASTERN PLAINS AND ALONG
FOOTHILLS. STORMS TO END OVERNIGHT WITH SOME CLEARING. BOUNDARY
LAYER WIND AND HUMIDITY PROGS SUGGEST SOME POTENTIAL FOR FOG OVER
THE FAR NORTHEAST CORNER TOWARDS MORNING. FOR NOW WILL HOLD OFF ON
ADDING ANY FOG. ON SUNDAY...FLOW ALOFT BECOMES A BIT MORE WESTERLY
WITH A SLIGHT DECREASE IN MOISTURE. PRECIPITABLE WATER VALUES
STILL FAIRLY HIGH ACROSS PLAINS WITH VALUES ABOVE AN INCH. STILL
BEST CHANCE FOR STORMS TO BE ACROSS MOUNTAINS AND FOOTHILLS AS
WELL AS ALONG THE PALMER DIVIDE DURING THE AFTERNOON AND EVENING
AS FORECAST SOUNDINGS SHOWING A MID LEVEL CAP OVER MUCH OF THE
PLAINS. THERE ARE SOME HINTS OF THE DEVELOPMENT OF A DENVER
CYCLONE WHICH COULD FOCUS ADDITIONAL STORM DEVELOPMENT EAST OF THE
URBAN CORRIDOR. TEMPERATURES TO BE A FEW DEGREES WARMER...CLOSER
TO NORMAL READINGS. FOR MONDAY...MODELS SHOW WESTERLY FLOW ALOFT
INCREASING WITH UPPER HIGH CENTERED OVER NORTHERN TEXAS. AIRMASS A
BIT DRIER...WITH PRECIPITABLE WATER VALUES AROUND NINE TENTHS OF
AN INCH ACROSS THE PLAINS AND SIX TENTHS OF AN INCH OVER THE
MOUNTAINS. STILL ENOUGH MOISTURE OF A SLIGHT CHANCE OF AFTERNOON
AND EVENING THUNDERSTORMS....MAINLY OVER THE MOUNTAINS. HIGHS TO
BE NEAR NORMAL. ON TUESDAY...CENTER OF UPPER HIGH SHIFTS INTO
EASTERN TEXAS WITH FLOW BECOMING SOUTHWEST. SOME INCREASE IN
SUBTROPICAL MOISTURE DURING THE AFTERNOON...MAINLY ACROSS
MOUNTAINS. BEST CHANCE FOR STORMS TO BE OVER THE HIGH COUNTRY.
HIGHS TO HOVER NEAR NORMAL.

FOR THE LATER DAYS...WEDNESDAY THROUGH FRIDAY: SOUTHWEST FLOW
ALOFT TO PREVAIL WITH UPPER HIGH SHIFTING INTO ARKANSAS BY FRIDAY.
SUBTROPICAL MOISTURE TO INCREASE WEDNESDAY AND THURSDAY WITH A
BETTER CHANCE FOR THUNDERSTORMS. IN ADDITION...MODELS SHOW A FRONT
MOVING ACROSS THE PLAINS WEDNESDAY...INCREASING THE UPSLOPE AND
LOW LEVEL MOISTURE. BY FRIDAY THERE IS SOME HINTS AT THE MOISTURE
DECREASING WITH A MORE STABLE AIRMASS WHICH SHOULD LEAD TO A LOWER
CHANCE FOR THUNDERSTORMS. TEMPERATURES TO COOL TO BELOW NORMAL BY
FRIDAY.

AVIATION...VFR CONDITIONS WILL PREVAIL TODAY WITH LIGHT WINDS.
A SLIGHT CHANCE AT SEEING A THUNDERSTORM LATE THIS AFTERNOON AND
EVENING WITH THE BEST CHANCE OVER THE HIGH TERRAIN AND NEAR THE WY
BORDER. GOOD POSSIBILITY OF OUTFLOW AT THE AREA AIRPORTS FROM
STORMS...REASON FOR VRB20G30KT. A COLD FRONT WILL BE MOVING SOUTH
ACROSS THE AREA TONIGHT WHICH WILL BRING IN HIGHER MOISTURE AND
UPSLOPE FLOW. MUCH MORE WIDESPREAD CONVECTION EXPECTED SATURDAY.

HYDROLOGY...AIRMASS IS DRIER AND MORE STABLE TODAY LEAVING
ISOLATED COVERAGE OF THUNDERSTORMS THIS AFTERNOON AND EVENING.
MODERATE TO A VERY BRIEF PERIOD OF HEAVY RAIN WILL BE POSSIBLE
FROM THE STORMS THAT DO DEVELOP...UP TO A THIRD OF AN INCH FROM A
STRONG STORM. MOISTURE WILL INCREASE BEHIND A FRONT TONIGHT AND
BRING A GOOD CHANCE FOR STORMS SATURDAY. THESE STORMS WILL BE
CAPABLE OF PRODUCING HEAVY RAIN...POSSIBLY UP TO AN INCH PER HOUR
OR LESS FROM A STRONG STORM.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...BARJENBRUCH
LONG TERM....D-L
AVIATION...BARJENBRUCH
Hazardous weather outlook, Aug 2, 11:04 AM MDT, 11 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1104 AM MDT FRI AUG 2 2013

COZ030>051-031715-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1104 AM MDT FRI AUG 2 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

IT WILL BE DRIER AND MORE STABLE TODAY WHICH WILL REDUCE THE
NUMBER OF THUNDERSTORMS. ISOLATED STORMS ARE EXPECTED TO FORM OVER
THE HIGHER TERRAIN...WITH THE BEST CHANCE FOR STORMS SOUTH OF
INTERSTATE 70 WITH A SLIGHTLY LESS CHANCE OVER THE FAR NORTHEAST
CORNER OF THE STATE. A FEW OF THESE STORMS COULD MOVE OFF THE
HIGHER TERRAIN THIS EVENING. GUSTY OUTFLOW WINDS AND MODERATE
RAINFALL WILL ACCOMPANY THE THUNDERSTORMS. THERE IS A SMALL CHANCE
FOR HAIL OVER THE FAR NORTHEASTERN CORNER OF THE STATE.

A COLD FRONT WILL ENTER NORTHEAST COLORADO LATE TONIGHT. MOISTURE
WILL INCREASE BEHIND IT AND MAY PRODUCE PATCHY FOG OVER THE
NORTHEAST PLAINS TOWARDS DAY BREAK SATURDAY MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE WILL BE A CHANCE OF AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS OVER THE MOUNTAINS AND FOOTHILLS THROUGH NEXT
THURSDAY. ACROSS THE PLAINS...A SLIGHT CHANCE OF SHOWERS AND
THUNDERSTORMS WILL PREVAIL...WITH PERHAPS HIGHER CHANCES ON
SATURDAY AND SUNDAY. A FEW STORMS COULD BECOME SEVERE ACROSS THE
NORTHEAST PLAINS SATURDAY AFTERNOON...WITH STRONG WIND AND LARGE
HAIL THE MAIN THREATS. HEAVY RAINFALL WILL BE POSSIBLE WITH SOME
OF THE STORMS...ESPECIALLY ON SATURDAY AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

In the hours before

Local storm report, Aug 2, 6:05 PM MDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
605 PM MDT FRI AUG 02 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     HAIL             6 NE STERLING           40.71N 103.13W
08/02/2013  M1.00 INCH       LOGAN              CO   TRAINED SPOTTER

&&

KFREDIN
Special weather statement, Aug 2, 7:01 PM MDT, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
701 PM MDT FRI AUG 2 2013

COZ035-038-030145-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
701 PM MDT FRI AUG 2 2013

THE NATIONAL WEATHER SERVICE HAS ISSUED A SIGNIFICANT WEATHER
ADVISORY FOR CENTRAL LARIMER COUNTY UNTIL 745 PM MDT.

AT 659 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR POUDRE PARK...OR 15 MILES NORTHWEST OF FORT
COLLINS...MOVING EAST AT 20 MPH.

BRIEF HEAVY RAIN WITH RAINFALL AMOUNTS OF ONE QUARTER TO ONE HALF
INCH CAN BE EXPECTED IN THE HIGH PARK BURN AREA.

LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
BUCKHORN MOUNTAIN...POUDRE PARK AND MISHAWAKA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL MAY PRODUCE MINOR ROCKSLIDES IN THE HIGH PARK BURN
AREA.  IF FLOODING IS OBSERVED...TURN AROUND. DONT DROWN.

&&

LAT...LON 4063 10552 4069 10544 4075 10527 4068 10521
      4058 10518 4058 10539
TIME...MOT...LOC 0059Z 253DEG 19KT 4066 10534

BARJENBRUCH
Special weather statement, Aug 2, 10:05 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1005 PM MDT FRI AUG 2 2013

COZ042-044-030445-
NORTHEAST WELD COUNTY-MORGAN COUNTY-
1005 PM MDT FRI AUG 2 2013

THE NATIONAL WEATHER SERVICE HAS ISSUED A SIGNIFICANT WEATHER
ADVISORY FOR EXTREME NORTH CENTRAL MORGAN AND EASTERN WELD COUNTIES
UNTIL 1045 PM MDT.

AT 1004 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF NEW RAYMER...OR 22 MILES
NORTH OF FORT MORGAN...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

LAT...LON 4052 10391 4062 10396 4083 10359 4053 10359
TIME...MOT...LOC 0404Z 238DEG 20KT 4059 10382

MEIER

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 7:01 PM MDTSpecial Weather StatementBOULarimer44 min
Aug 3, 12:53 PM MDTSpecial Weather StatementBOUBoulder37 min
Aug 3, 1:35 PM MDTSevere Thunderstorm WarningBOUMorgan40 min
Aug 3, 1:44 PM MDTSevere Thunderstorm WarningBOULarimer46 min
Aug 3, 1:53 PM MDTTornado WarningBOUMorgan37 min
Aug 3, 1:57 PM MDTAreal Flood AdvisoryBOULarimer3 hr
Aug 3, 2:01 PM MDTTornado WarningBOUWashington29 min
Aug 3, 2:11 PM MDTTornado WarningBOUMorgan34 min
Aug 3, 2:15 PM MDTFlash Flood WarningBOUMorgan, Washington3 hr
Aug 3, 2:28 PM MDTTornado WarningBOUMorgan32 min
Aug 3, 2:30 PM MDTTornado WarningBOUWashington45 min
Aug 3, 2:32 PM MDTSevere Thunderstorm WarningBOULarimer, Weld58 min
Aug 3, 2:38 PM MDTAreal Flood AdvisoryBOUDouglas3 hr
Aug 3, 2:41 PM MDTTornado WarningBOUMorgan34 min
Aug 3, 3:03 PM MDTSpecial Weather StatementBOUDenver42 min
Aug 3, 3:12 PM MDTTornado WarningBOUWashington33 min
Aug 3, 3:13 PM MDTTornado WarningBOULarimer, Weld47 min
Aug 3, 3:16 PM MDTTornado WarningBOUMorgan29 min
Aug 3, 3:45 PM MDTTornado WarningBOUWeld45 min
Aug 3, 3:45 PM MDTTornado WarningBOULincoln, Washington30 min
Aug 3, 3:51 PM MDTFlash Flood WarningBOUWashington3 hr
Aug 3, 3:57 PM MDTSevere Thunderstorm WarningBOULarimer, Weld63 min
Aug 3, 4:14 PM MDTSevere Thunderstorm WarningBOUArapahoe, Elbert46 min
Aug 3, 4:16 PM MDTTornado Warning Tornado observedBOULincoln29 min
Aug 3, 4:27 PM MDTAreal Flood AdvisoryBOUWeld93 min
Aug 3, 4:27 PM MDTTornado WarningBOUElbert33 min
Aug 3, 4:31 PM MDTTornado Warning Tornado observedBOUWeld44 min
Aug 3, 4:44 PM MDTTornado WarningBOULincoln31 min
Aug 3, 4:45 PM MDTFlash Flood WarningBOUWeld2 hr
Aug 3, 4:49 PM MDTSevere Thunderstorm WarningBOUBoulder41 min
Aug 3, 4:54 PM MDTTornado WarningBOUElbert36 min
Aug 3, 4:55 PM MDTTornado WarningBOUWeld50 min
Aug 3, 5:13 PM MDTTornado WarningBOULincoln32 min
Aug 3, 5:34 PM MDTSevere Thunderstorm WarningBOUAdams, Boulder, Broomfield, Weld41 min
Aug 3, 5:39 PM MDTTornado WarningBOUElbert, Lincoln51 min
Aug 3, 5:43 PM MDTAreal Flood AdvisoryBOUBoulder3 hr
Aug 3, 5:45 PM MDTTornado WarningBOUMorgan, Weld45 min

Nearby

Special Weather Statements in Colorado, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.